# SDR SWAA2023101710901

- Difficulty date: October 15, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 64,151 hours, 38,608 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LH EMERGENCY LIGHT BATTERY INOP<[01] REPLACED LH FWD BATTERY EMERGENCY LIGHT BATTERY PER AMM 33-51-06.
